# SDR 98FDEA00411

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- System (JASC): 7160 · Engine Air Intake System
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE AIR INTAKE DUCT FOUND 1 CRACK 8 INCHES LONG AT 8 HOURS ON EXTERNAL STEEL ANGLE, INTERNAL SIDE, CLOSE TO ACCESS PANEL NR 3618Z.  MAJOR REPAIR PERFORMED IAW EA 8-5400-39555.  TRIMMED OUT CRACK, INSTALLED FILLER IN THE TRIMMED OUT AREA, INSTALLED REPAIR ANGLE.  (16 JUNE 1998)
